# SDR UALA2012081704575

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 610, S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE REPAIR AT FASTENER BS 610, STR 16L.  REPAIRED STRINGER AT BS 640 STR 16L IAW ECRA 5330-04299 AND EA PT57-53-018.
